T O P I C R E V I E W
Member # 99032
posted 11-05-2012 11:16 AM
Hello ! I've been on Yasmin for 5 years..
Last night when I went to take my bc.. I noticed I didn't take this past Saturdays pill.. Thinking that I was strange I panicked and took Saturday and Sundays pill at once.. After I did that.. I noticed that this past Saturday I actually took next Saturdays pill.. So yesterday I took two pills in one day for no reason essentially... And now I only have pills active pill till Friday.. When I usually have them till saturday.. This is my last week before my "off" week for my withdrawal bleed.. Can I not take a pill tonight since I already doubled up yesterday? And continue on Tuesday with my active pills so I'm back on schedule? It says a lot online to just continue on taking pills as normal , and just be on your "off" week a day early to not compromise protection. But i am 100% willing not to have sex until everything is back on track.. I really don't want to change my schedule .. Another note : I had sex with no condom (just withdrawal, one time) last night ..(only two hours before I took two bc pills..) should I look into plan b?
Member # 3
posted 11-05-2012 11:20 AM
I don't see any need for Plan B since you took extra pills, you didn't miss a pill.
What I'd suggest you do in this case is continue taking your pills as usual, and then for the last pill in your active pack, borrow a pill from your NEXT pill pack. You really don't want to shorten the active pill period, so I'd not advise just skipping that last pill. But if you prefer doing it that way, then I'd say so long as you back up with condoms during your placebo week, you should also be fine. Perhaps obviously, this is also a situation where you can call into your pharmacist where you get your prescription filled and ask for their advice/opinion.
Member # 99032
posted 11-05-2012 11:35 AM
I just called the pharmacy and they told to me do exactly what you suggested.
I am feeling a bit nauseated today.. Perhaps from the double dose.. Will I continue feeling this way since I am taking another pill tonight ? Also, will this throw off my period? Usually I get my period like clockwork, fourth day of placebo. I also have always wondered.. With daylight savings time .. Should I move my pill time ? Or am I okay with a "three hour window" of time ?
Member # 3
posted 11-05-2012 11:42 AM
I'm not surprised you're feeling some nausea: we'd expect that with taking two BC pills at once. It should pass in a day or two.
It's impossible to know what, if any, impact this will have on your withdrawal bleed. It may have none, or it may throw off the timing, change the level of flow, etc. There's just no predicting. Per daylight savings time, it's only a one-hour difference. Combined birth control pills have a 12 hour grace period (it's the minipill that has a three-hour one), so a difference of one hour really isn't anything to worry about. You can change the time you take them by that hour or stick with when you already do, and it's not going to make any difference per your pill's effectiveness.